MathSciNet Relay Station
MathSciNet bibliographic data
MR1337124 06B10 (06D05)
Grätzer, G.; Schmidt, E. T. The strong independence theorem for automorphism groups and congruence lattices of finite lattices. Beiträge Algebra Geom. 36 (1995), no. 1, 97–108.
Journal
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2016, American Mathematical Society
Privacy Statement